Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Frequent urination since the 4th day of Detox, sharp pain at the end. Do all opiate abuse have bladder problems ?

A little background with me is that I am 24 year old male who is a long time opiate user. Today is day 15 in my recovery and thats not my issue. My issue is that ever since the 4th day of detox im having to go to the bathroom just about every 10-15 min. Its not like its even alot of urine that comes out when I pee but it just dribbles out for 4-6 sec. Im drinking 2 bottle of water of day, I know i should be drinking more specially since im going through detox to flush out my system but it is what it is. My urine is not strong yellow or smell abnormal. If i am standing i do not feel like i have to go but if i am sitting down i feel like i have to go about every 10-15 min. There is no pain when i go to the bathroom. No regualr pain in my kidneys but maybe once every 2-3 days ill get a sharp pain around my kidneys that last about 5 min then goes away. Im concerned that all the opiate abuse that i did made it so that my bladder got messed up.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am glad you are having problems, bringing them up on a public forum and also getting yourself treated in a facility for detox. Opioids can do a lot of things to your general health and I am not surprised that you have a urinary tract infection. I hope you get your urine checked for urinary tract infection and I am also in favor of you having to go to a doctor for the same as well as other concerns that you may have regarding your general health. Again, I congratulate you on your step towards recovery. I hope you have a good one.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor